Doctor insights on:
Can Cymbalta Cause Headaches
True for many meds: Headache is one of the most common side effects of medications in general. Celexa (citalopram) can cause headache as a side effect. Usually it is temporary/transient shortly after starting the medication but sometimes persists and continues throughout the time of taking the medication. ...Read more
Headache w/ Pain Med: Unfortunately, almost all prescription pain medications come with the side-effect warning of "headache" -- including tramadol (ultram). Any severe headache that doesn't go away with stopping the medication needs to be evaluated, as headaches are caused by a variety of different conditions (including medications). Hope this helps! ...Read more
Yes: If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches. This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause.. ...Read moreSee 1 more doctor answer
Can be a trigger: Depression and anxiety can lead to or be a consequence of chronic stress which can produce muscle tension and tension headaches. Sometimes people with depression will develop and complain of common somatic complaints such as headache and GI complaints along with general malaise. However, its always important to rule out medical condition which can alos produce such symptoms. ...Read moreSee 4 more doctor answers
Can migraine headaches cause dizziness? Do migraines cause dizziness or can normal headaches cause this as well?
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
Maybe yes: Many medications list headaches as a possible side effect. However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, (budesonide and formoterol) which is a little different from advair. ...Read moreSee 1 more doctor answer
Unlikely: More information is needed to answer aproprietly your question What kind of headache? Trigger factors?, quality, location, how long, does it last?, what makes it better, what worse.. do you drink alcohol? smoke, habits?? , how is your blood pressure? Any other sx's??? Etc. If headache is persistent and severe, best is to see a Dr. It's unlikely for klonopin (clonazepam) to cause headache as a side effect. ...Read more
Not likely.: Have your doctor look to other causes of your symptoms. ...Read more
Yes it can..: Headache is listed as one of the top ten side effects of amoxicillin--nausea, vomitting, diarrhea are among the most frequent side effects. If it is bothersome, stop the med and inform your doc asap for an alternative if needed. At times, mild headache can be controlled with tylenol/motrin etc..Consult your doc. Good luck. ...Read more
- Talk to a doctor live online for free
- Can cymbalta cause anxiety?
- Can cymbalta cause insomnia?
- Can cymbalta cause liver damage?
- Ask a doctor a question free online
- Can cymbalta cause hair loss?
- Cymbalta withdrawal headache
- Can cymbalta cause a positive thc urine screen in a hepatitis c patient?
- Can water cause headaches?
- Talk to a psychiatrist online for free